Alert archive / South Carolina / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 94, NWS Columbia, SC

July 15, 2024Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 15, 2024, 7:14 PM EDT for Lexington County, Richland County, South Carolina. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 7:14 PM EDT (23:14 UTC)
Expired
Jul 15, 2024, 8:00 PM EDT
In force
46 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 19 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:20 PM EDTTSTM WND DMG5 N Summit, SCTrained spotter report with pictures of multiple trees down, uprooted, and power poles broken at Priceville and Windwill Road north of Gilbert.
Jul 15, 7:25 PM EDTTSTM WND DMG5 N Summit, SCSC Highway Patrol reported tree down in roadway at Windwill and Lewie Road.
Jul 15, 7:28 PM EDTTSTM WND DMG5 Wnw Lexington, SCSC Highway Patrol reported trees down in roadway along Beechwood Drive.
Jul 15, 7:31 PM EDTTSTM WND DMG3 W Columbia Metro Apt, SCNWS Employee reported a tree down at Olde Barnwell and Emmanuel Church Road.
Jul 15, 7:46 PM EDTTSTM WND DMG1 N Lake Murray Dam, SCPublic report with photo of medium sized tree down near the Lake Murray Dam.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1661 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS52 KCAE 152314
SVRCAE
SCC063-079-160000-
/O.NEW.KCAE.SV.W.0094.240715T2314Z-240716T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
714 PM EDT Mon Jul 15 2024

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Central Lexington County in central South Carolina...
  Northwestern Richland County in central South Carolina...

* Until 800 PM EDT.

* At 714 PM EDT, a severe thunderstorm was located over Red Bank,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres, St.
  Andrews, Highway 6 at Lake Murray Dam, Red Bank, Oak Grove, South
  Congaree, Pine Ridge, Columbia International University, Harbison
  State Forest, Riverbanks Zoo, SC State Farmer's Market, Columbia
  Metro Airport, SC State Fair Grounds, West Columbia Riverwalk, and
  Ballentine.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 47 and 68.
 Interstate 26 between mile markers 96 and 118.
 Interstate 77 between mile markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8117 3395 8091 3380 8122 3398 8148
      3408 8142 3407 8139 3409 8140 3410 8140
TIME...MOT...LOC 2314Z 229DEG 16KT 3393 8121 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
3 follow-up statements
378 
WWUS52 KCAE 152329
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
729 PM EDT Mon Jul 15 2024

SCC063-079-160000-
/O.CON.KCAE.SV.W.0094.000000T0000Z-240716T0000Z/
Lexington SC-Richland SC-
729 PM EDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL LEXINGTON AND NORTHWESTERN RICHLAND COUNTIES...

At 729 PM EDT, a severe thunderstorm was located over Oak Grove,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres, St.
Andrews, Highway 6 at Lake Murray Dam, Red Bank, Oak Grove, South
Congaree, Pine Ridge, Columbia International University, Harbison
State Forest, Riverbanks Zoo, SC State Farmer's Market, Columbia
Metro Airport, SC State Fair Grounds, West Columbia Riverwalk, and
Ballentine.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 49 and 68.
 Interstate 26 between mile markers 96 and 118.
 Interstate 77 between mile markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8117 3395 8091 3382 8117 3400 8147
      3408 8142 3407 8139 3409 8140 3410 8140
TIME...MOT...LOC 2329Z 229DEG 16KT 3397 8115 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
592 
WWUS52 KCAE 152341
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
741 PM EDT Mon Jul 15 2024

SCC063-079-160000-
/O.CON.KCAE.SV.W.0094.000000T0000Z-240716T0000Z/
Lexington SC-Richland SC-
741 PM EDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL LEXINGTON AND NORTHWESTERN RICHLAND COUNTIES...

At 741 PM EDT, a severe thunderstorm was located over West Columbia,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres, St.
Andrews, Highway 6 at Lake Murray Dam, Red Bank, Oak Grove, South
Congaree, Pine Ridge, Columbia International University, Harbison
State Forest, Riverbanks Zoo, SC State Farmer's Market, Columbia
Metro Airport, SC State Fair Grounds, West Columbia Riverwalk, and
Ballentine.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 52 and 68.
 Interstate 26 between mile markers 96 and 118.
 Interstate 77 between mile markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8117 3395 8091 3384 8113 3401 8143
      3404 8142 3407 8139 3411 8136
TIME...MOT...LOC 2341Z 229DEG 16KT 3401 8110 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
695 
WWUS52 KCAE 152359
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
759 PM EDT Mon Jul 15 2024

SCC063-079-160009-
/O.EXP.KCAE.SV.W.0094.000000T0000Z-240716T0000Z/
Lexington SC-Richland SC-
759 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEXINGTON AND
NORTHWESTERN RICHLAND COUNTIES WILL EXPIRE AT 800 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Richland County until 830p!

LAT...LON 3418 8117 3395 8091 3384 8113 3401 8143
      3404 8142 3407 8139 3411 8136
TIME...MOT...LOC 2359Z 229DEG 16KT 3405 8104 

$$

PL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:54 PM EDT, 6 hours 20 minutes earlier.

Area forecast discussion, Jul 15, 12:54 PM EDT, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
1254 PM EDT Mon Jul 15 2024

.SYNOPSIS...
Scattered diurnally driven showers and thunderstorms remain
possible today with heat index values up to 110. Shower and
thunderstorm chances increase during the mid-week period as a
trough sets up over the eastern US and a cold front approaches
from the north and west. This boundary is expected to stall over
the Southeastern US during the late week period keeping
increased rain chances in the forecast with a gradual decrease
in daytime temperatures expected through Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Message(s):

- Heat index values of 105-110 this afternoon, resulting in a
  Heat Advisory for eastern Midlands.
- Widely scattered/scattered showers and thunderstorms expected
  in the afternoon and evening. A few with gusty winds.

Upper level ridge over the area flattens a bit in response to
upper trough moving east of the Mississippi Valley. At the
surface, weak lee side trough across the region and Bermuda
ridge offshore. At 16z, satellite showing mainly mid level
clouds moving across the Upstate into the Midlands ahead of weak
short wave trough in northwest GA and AL. Temperatures are
rising into the mid 90s. Dew points remain rather high but
should mix out some this afternoon. Highest heat indices 108-110
degrees likely from CAE and points east. Surface based CAPE is
already 3000 J/kg, however drier air in north GA is slowly
advecting east and with some mixing, expect dew points to fall a
bit especially in the west. So, CAPE may decrease over the next
couple of hours. Overall, precipitable water does increase but
later this evening so expect values around 2 inches. Expect
mainly moderate instability this afternoon with steep low to mid
level lapse rates due to strong diabatic heating. The latest
CAMS suggest widely scattered/scattered thunderstorms this
afternoon into the evening with maybe a focus near the CSRA and
sea breeze/weak convergence areas then in the SC Piedmont
moving southeast toward CAE during the evening, possibly
enhanced by a weak short wave moving out of north GA. Gusty
winds possible with inverted V sounding. So highs around 100
degrees this afternoon and lows tonight, with some high clouds,
in the mid to upper 70s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Key Message(s):

- Shower and thunderstorm chances increase through the period
- Hot and humid conditions continue with the potential for another
Heat Advisory on Tuesday

Upper ridging builds over the Western CONUS during the short term
while trough begins to develop in response to this over the east.
Meanwhile, the Bermuda High will continue to advect moisture into
the region while a cold front slowly approaches from the north and
west on Wednesday. This will result in increasing shower and
thunderstorm chances, especially on Wednesday as the aforementioned
frontal boundary approaches. The lack of steering flow combined with
high moisture could result in areas of localized heavy rainfall and
potential hydrological issues due to slow moving and/or training
thunderstorms.

In terms of temperatures, Tuesday is expected to be another hot and
humid day. Will need to monitor for the possibility of heat products
again tomorrow. The primary forecast challenge for temperatures will
be the increased potential for showers and thunderstorms and whether
heat index values will meet or exceed criteria prior to convective
development. A slight cooling trend should then commence on
Wednesday will a lower likelihood for heat products.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Key Message(s):

- Scattered to numerous showers and thunderstorms expected each day
- Gradual cooling trend continues during the late week period

Upper trough continues to dig over the middle of the country during
the extended period while surface high pressure remains anchored
near Bermuda. Scattered to numerous showers and thunderstorms are
expected each day as the previously mentioned frontal boundary
stalls across the region. The front, combined with passing short
waves, should support more robust convective development with the
potential for locally heavy rainfall and possible flash flooding. A
few thunderstorms could become strong and produce gusty winds though
the overall severe weather threat appears to be low through the
extended. The additional clouds and convection during the late week
period should result in a continued "cooling" trend with a highs
falling to below normal values by the weekend.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR conditions generally expected through the TAF period outside
of afternoon and evening convection.

A few mid level clouds moving across central and north SC this
afternoon. Scattered cumulus expected across the region. Widely
scattered to scattered thunderstorms this afternoon and evening
but confidence low on locations/impacts to terminals at this
time. Mainly mid and high level clouds by 06z. winds south to
southwest 5 to 10 knots becoming light after 00z.

EXTENDED AVIATION OUTLOOK...Typical summertime afternoon
showers and thunderstorms may cause periodic restrictions each
day with abundant moisture causing possible, brief early morning
restrictions around sunrise.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 8 PM EDT this evening for SCZ016-022-
     027>029-031-037-038-041-135>137.
GA...None.

&&

In the hours before

Special weather statement, Jul 15, 3:51 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Columbia SC
351 PM EDT Mon Jul 15 2024

SCZ037-038-136-137-152030-
Central Orangeburg SC-Southeastern Orangeburg SC-Calhoun SC-
Clarendon SC-
351 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southeastern
Calhoun, southwestern Clarendon and southeastern Orangeburg Counties
through 430 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bowman, or 10 miles southeast of Brookdale, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Holly Hill, Summerton, Bowman, Elloree, Santee State Park, Santee,
Cameron, Eutawville, Vance, Poplar Creek Landing, St. Paul, Stumphole
Landing, Yonder Field, Eautaw Springs, Indian Bluff Recreation Park,
Creston, and Mill Creek Marina and Campground.

This includes the following highways...
 Interstate 26 between mile markers 152 and 169.
 Interstate 95 between mile markers 85 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3326 8031 3328 8034 3328 8036 3326 8036
      3326 8041 3327 8047 3329 8049 3333 8050
      3329 8058 3334 8081 3361 8072 3359 8024
TIME...MOT...LOC 1950Z 281DEG 18KT 3344 8067

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Local storm report, Jul 15, 4:24 PM EDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
424 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     Tstm Wnd Dmg     1 ESE Saint Matthews    33.66N 80.77W
07/15/2024                   Calhoun            SC   Dept of Highways

            Reported a tree and power line down at the
            intersection of Bridge Street and Sikes
            Road.

0336 PM     Tstm Wnd Dmg     2 NE Saint Matthews     33.68N 80.74W
07/15/2024                   Calhoun            SC   Dept of Highways

            Reported a tree down at the intersection of
            Hemlock Road and Colonel Thompson Hwy, Hwy.
            601.

0343 PM     Tstm Wnd Dmg     4 ESE Saint Matthews    33.64N 80.71W
07/15/2024                   Calhoun            SC   Dept of Highways

            Reported a tree down near the intersection
            of Stiffmire Road and Old Number Six
            Highway.

&&
Special weather statement, Jul 15, 5:49 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Columbia SC
549 PM EDT Mon Jul 15 2024

SCZ030-152230-
Aiken SC-
549 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of northeastern Aiken
County through 630 PM EDT...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aiken Municipal Airport, or 8 miles northeast of Aiken, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aiken, Aiken Municipal Airport, Aiken State Park, Monetta, and New
Holland.

This includes Interstate 20 in South Carolina between mile markers 16
and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3367 8181 3386 8160 3360 8135 3346 8162
TIME...MOT...LOC 2149Z 236DEG 9KT 3361 8162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Special weather statement, Jul 15, 6:19 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Columbia SC
619 PM EDT Mon Jul 15 2024

GAZ040-063>065-152315-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-
619 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of McDuffie, Columbia,
southern Lincoln and southwestern Richmond Counties through 715 PM
EDT...

At 619 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wrightsboro, or near Thomson, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grovetown, Evans, Thomson, Fort Eisenhower, Hephzibah, Harlem,
Lincolnton, Appling, Riverwood, Mistletoe State Park, Wrightsboro,
Thomson-McDuffie County Airport, Blythe, Dearing, Arties Pond Public
Fishing Area, Adamsville, Thomson Fire Department, McDuffie Regional
Medical Center, Autney, and Double Branches.

This includes Interstate 20 in Georgia between mile markers 166 and
192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3364 8261 3363 8258 3365 8258 3364 8256
      3366 8251 3365 8249 3381 8258 3382 8235
      3367 8221 3332 8209 3328 8230 3331 8234
      3331 8239 3334 8244 3336 8255 3341 8255
      3346 8259 3360 8265
TIME...MOT...LOC 2219Z 230DEG 16KT 3349 8258

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Special weather statement, Jul 15, 6:42 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
642 PM EDT Mon Jul 15 2024

SCZ020-026>028-030-152330-
Lexington SC-Aiken SC-Newberry SC-Richland SC-Saluda SC-
642 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southern Newberry,
Lexington, east central Saluda, north central Aiken and northwestern
Richland Counties through 730 PM EDT...

At 642 PM EDT, Doppler radar was tracking a strong thunderstorm near
Batesburg-Leesville, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lexington, West Columbia, Cayce, Irmo, Batesburg-Leesville, Highway 6
at Lake Murray Dam, Red Bank, Oak Grove, South Congaree, Pine Ridge,
SC State Farmer's Market, Columbia Metro Airport, Ballentine, Dreher
Island State Park, Gilbert, Summit, Cedar Grove Fire Station, South
Shore Marina, Oswald Park, and Bundrick Island.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 37 and 62.
 Interstate 26 between mile markers 94 and 97, and between mile
markers 110 and 117.
 Interstate 77 between mile markers 0 and 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3375 8146 3402 8161 3418 8125 3391 8104
TIME...MOT...LOC 2242Z 233DEG 21KT 3392 8142

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

PL
Local storm report, Jul 15, 7:13 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Columbia SC
713 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Tstm Wnd Dmg     3 SSW Mistletoe SP      33.61N 82.40W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees down
            on powerlines at Misletoe and Cobbham Road.

0627 PM     Tstm Wnd Dmg     3 SSE Mistletoe SP      33.60N 82.37W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees and
            powerlines down along Marshall Road.

0628 PM     Tstm Wnd Dmg     4 SE Mistletoe SP       33.61N 82.33W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported multiple
            trees down near Ray Owens Road and Cobbham
            Road.

0628 PM     Tstm Wnd Dmg     3 SE Mistletoe SP       33.61N 82.35W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported numerous
            trees and powerlines down near Crawford
            Place Road and Cobbham Road.

0628 PM     Tstm Wnd Dmg     3 S Mistletoe SP        33.60N 82.39W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees and
            powerlines down at Dozer Road and Cobbham
            Road.

&&

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:06 PM EDTSpecial Weather StatementCAEOrangeburg24 min
Jul 14, 10:55 PM EDTSpecial Weather StatementCAEOrangeburg35 min
Jul 15, 3:44 AM EDTHeat AdvisoryCAEBamberg, Calhoun, Chesterfield, Clarendon, Kershaw, Lee and 4 more16 hr
Jul 15, 2:15 PM EDTSpecial Weather StatementCAEChesterfield45 min
Jul 15, 2:18 PM EDTSpecial Weather StatementCAERichland42 min
Jul 15, 2:21 PM EDTSpecial Weather StatementCAEOrangeburg39 min
Jul 15, 2:32 PM EDTSevere Thunderstorm WarningCAEChesterfield43 min
Jul 15, 3:00 PM EDTSpecial Weather StatementCAECalhoun45 min
Jul 15, 3:12 PM EDTSpecial Weather StatementCAESumter48 min
Jul 15, 3:27 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Richland, Sumter33 min
Jul 15, 3:51 PM EDTSpecial Weather StatementCAEOrangeburg39 min
Jul 15, 4:03 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg27 min
Jul 15, 5:49 PM EDTSpecial Weather StatementCAEAiken41 min
Jul 15, 6:23 PM EDTSevere Thunderstorm WarningCAEMcCormick37 min
Jul 15, 6:42 PM EDTSpecial Weather StatementCAELexington48 min
Jul 15, 7:58 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Richland32 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.